# SDR DXTA200601416

- Difficulty date: June 1, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 986 hours, 777 cycles
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30J262201
- Part serial: PCEDB0161
- Condition: Oil Consumption
- Location: Left
- Part time: 974 hours, 769 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE OIL PRESSURE ANNUNCIATOR ILLUMINATED, MASTER WARNING ILLUMINATED. OIL PRESSURE FELL BELOW 20 PSI THEN CAME BACK UP AND HOVERED AT 40 PSI, SHUT ENGINE DOWN NOTICED NO OIL IN SIGHT GAUGE.   DETERMINED THAT THE LT ENGINE WAS BURNING OIL INTERNALLY, REPLACED ENGINE IAW MM CHAPTER 72-00.
